# SDR CALA2025041603885

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 56,820 hours, 21,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200048703
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY EXIT LIGHT IS BROKEN AT MOUNT HOLES.   REMOVED AND INSTALLED SERVICEABLE AFT EMERGENCY LIGHT ASSEMBLY P/N 82000-48703 IAW B737-800 AMM 35-51--01 OPS CHECK GOOD. IAW B737-800 AMM 35-51-00.
